MAUDE Adverse Event Report: HAMILTON MEDICAL AG FLOW SENSOR; FLOW SENSOR FOR ALL HAMILTON VENTILATORS, PEDIATRIC/ADULT, 188CM, SINGLE-USE

HAMILTON MEDICAL AG FLOW SENSOR; FLOW SENSOR FOR ALL HAMILTON VENTILATORS, PEDIATRIC/ADULT, 188CM, SINGLE-USE
Model Number 281637
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
The following was reported to hamilton medical ag: a break in the transparent line of the flow sensor.This abnormity was noticed in the preparation stage, before usage.There is no patient involvement reported.There was no need for any medical intervention reported.Neither delay in treatment nor harm to the patient, user or third party has been reported.The investigation is still ongoing.
 
Additional Manufacturer Narrative
Hamilton medical ag case number is (b)(4).Investigation still ongoing.
 
Additional Manufacturer Narrative
A detailed investigation was performed by an expert from the technical service: the allegation in this complaint was confirmed to be a complaint as the pressure line of the flow sensor was broken.While unpacking to install the new flow sensor for patient use the product failure was noticed, which is considered a manufacturing deficiency (out of the box failure).In consequence (correction) the flow sensor was replaced.This new out of box product is classified with severity of s5 and no similar malfunction (deforming tubes) caused or contributed to any dsi within the past 2 years.Therefore, this event is assessed as non reportable.There is no patient involvement reported.The incident happened in the preoperational phase, during the setup of the patient circuit.There was no need for any medical intervention reported.Neither delay in treatment nor harm to the patient, user or third party has been reported.Currently there is no capa on this issue available because this is a single case based on the observation period.Nevertheless the failures are monitored constantly and if the failure rate was to increase a capa will be considered.
 
Event or Problem Description

Brand Name
FLOW SENSOR
Common Device Name
FLOW SENSOR FOR ALL HAMILTON VENTILATORS, PEDIATRIC/ADULT, 188CM, SINGLE-USE
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ   7402
Manufacturer Contact
albert beckers
via crusch 8
bonaduz, 7402
SZ   7402
MDR Report Key18017709
Report Number3001421318-2023-03671
Device Sequence Number6586175
Product Code CBK
UDI-Device Identifier07630002800860
UDI-Public07630002800860
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number281637
Device Lot Number201079801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2023
Supplement Date Received by Manufacturer10/17/2023
Initial Report FDA Received Date10/27/2023
Supplement Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown